# SDR SWAA2022103163748

- Difficulty date: October 25, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N8560Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64115
- Aircraft time: 15,825 hours, 7,780 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Structure
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO 2 ENG AFT STRUT FAIRING: TE FAIRING HAS A CRACK IB SIDE / [01] C/W EA 22-154-03173 (N8560Z - SWA - REPAIR - NO. 2 ENGINE STRUT AFT FAIRING STRUCTURE (PN: 313A2752-1) CRACK - TIME LIMITED) [TTG8Q00FPE1N]
